# SDR UPS00831430

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LT FWD ENTRY DOOR.  BOTTOM AFT OUTER SKIN CRACKED.  FABRICATED REPAIR DOUBLERS IAW DC8 SRM 52-2-0.  INSTALLED DOUBLERS IAW DC8 SRM 51-1-21.
